# SDR SWAA2016062053055

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 56,906 hours, 33,372 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED AT RIB STA 120.30, 26.5" AFT FROM FORWARD SPAR.  REPAIRED STIFFENER IAW SRM.
